# SDR AALA201603229003

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 17,287 hours, 8,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 5C EMER LIGHT ON SIDE IS DAMAGED.  REPLACED EMER LIGHT AT SEAT 5C & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
